Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from mouth ulcers, pimple on tongue, weakness, unable to eat. Treatment?

Good morning DOCTOR, I am from XXXX and my father (AGE67) is suffering from MOUTH ULCER since 2-3 months. he never smokes nor drinks. Few days back he got a pimple of 3mm radius on his tongue . I don t have the exact medicine list now. But what you would suggest to get rid of this mouth ulcer. He is feeling very weak and cant eat it properly. Please help me doctor
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your father may have herpetic lesion on tongue, difficult to diagnose and easy to treat.
High level of suspicion is required.
You should consult with physician and very effective anti-viral medicines are available.
If not herpetic lesion then there may e deficiency of vitamins or autoimmune related disorder like pemphigus vulgaris.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor